ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Вариационное уравнение магитоупругости проводящих тонких оболочек

Саркисян, С. О. (1989) Вариационное уравнение магитоупругости проводящих тонких оболочек. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (4). pp. 181-186. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1399Kb

Item Type:Article
Additional Information:Հաղորդիչ բարակ թաղանթի մագնիսաառաձգականության վարիացիոն հավասարումը։ Variational equation of magnetoelasticity of conducting thin shalls.
Uncontrolled Keywords:Սարգսյան Ս. Հ., Sarkisian S. O.
Subjects:?? QC_ME ??
ID Code:5545
Deposited By:NAS Reports
Deposited On:10 Apr 2013 14:26
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page